# SDR F3LA202511060323

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07179
- Aircraft time: 28,818 hours, 12,533 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: D7611012000200
- Condition: Fod
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD WRITE-UP THRUST LEVERS STIFF. REQUIRES SO MUCH FORCE TO COME OUT OF REVERSE THAT LEVERS INADVERTENTLY GO TO CLIMB DETENT.   PERFORMED ENGINE THROTTLE CONTROL LEVERS TROUBLESHOOT AND ADJUSTED THE MECHANICAL LINKAGE PER AMM 76-11-00-820-044-A ADJUSTMENT WITH-IN LIMITS. REMOVED AND CLEANED DEBRIS AND FOD OFF ENG THROTTLE LEVER #2. OPS CHECK GOOD. A/C OK FOR SERVICE.  AMM 76-11-00-820-045-A AND TSM 76-11-00-810-821-A. /END/.
